Degenerate Principal Series for Exceptional $p$-adic Groups of type $G_2$
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 821-829
Printed December 1, 2006
Seungil Choi
Kongju National University
Abstract : We determine reducibility points of degenerate principal series for exceptional $p$-adic groups of type $G_2$ via Jacquet module techniques and Hecke algebra isomorphisms.
Keywords : degenerate principal series, exceptional $p$-adic groups of type $G_2$
MSC numbers : 2.20E+51
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd